| Model Number |
SY493GX |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a procedure, every single suture that has been used in surgery for a patient in this order have been unravelling at any length cut.Multiple 5-0 sutures must be dropped due to unravelling.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.